# SDR CA080114001

- Difficulty date: January 9, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: 0699
- Condition: Failed
- Location: Lt Mlg
- Part time: 42 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LT MLG DOOR AMBER LIGHT REMAINED ON (FA CONFIRMED LT MLG DOOR OPEN). GEAR EXTENDED THEN L DOOR AMBER LIGHT, LT RED, AND GEAR HANDLE LIGHT REMAINED ON (FA CONFIRMED THE GEAR WAS PARTIALLY EXTENDED).  AFTER ABOUT 5 MINS, LT GREEN LIGHT ILLUMINATED AND LT MLG DOOR CLOSED. AIR RETURN TO BASE FOR LANDING.  MAINT REPLACED LT MLG SOLENOID SEQUENCE VALVE. (TC NR 20080114001)
